# SDR UPS06845974

- Difficulty date: January 6, 2006
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 61,722 hours, 22,380 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 702 L13r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 MAIN DECK STA 702 L13R SPLICE FITTING IS CRACKED ON O/B SIDE.  REMOVED CRACKED FITTING IAW SRM 51-1-20C, FABRICATED AND INSTALLED SPLICE FITTING IAW DWG 3779978, AND SRM 51-1-8, AND 51-1-20D AT STA 702 L13R
